# SDR DALA12009443217

- Difficulty date: October 6, 2012
- Submitted: October 8, 2012
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 65,748 hours, 29,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Utility Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT UTILITY Y1292 FLOOR SUPPORT HAS CORROSION AROUND FASTENERS AND FASTENER HOLES BETWEEN FR 68 AND 70.  REPLACED FLOOR SUPPORT AT FR 68 AND 70 Y1292 IAW SRM 51-42-11.
